# SDR CA970311082

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Gear Leg
- Part number: 369H600152
- Condition: Cracked
- Location: R/H Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FOR "SMOKING" RIVETS ON END CAP.  FOUND CRACK EXTENDING FROM FORE/AFT STRUT ATTACHMENT HOLE.
